# SDR ZZDA2009298

- Difficulty date: October 6, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRUCTURE INTERNAL WEB CRACKED AT STA 208 LONG 15L.  TRIM OUT DAMAGED AREA AND INSTALLED TYPICAL WEB REPAIR PER SRM 51-40-02.
